# SDR AALA201611299017

- Difficulty date: November 27, 2016
- Submitted: November 30, 2016
- Operation: Air carrier
- Aircraft: N746UW
- Make and model: Airbus A319-112
- Aircraft serial: 1297
- Aircraft time: 43,190 hours, 27,848 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COVER FOR LIGHT ON L1 MISSING. REPLACED LENS AT DOOR 1 LEFT EMERGENCY LIGHT. OK FOR SERVICE. THE AIRCRAFT WAS NOT GROUNDED.
